# SDR CALA2014091292110

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 48,474 hours, 19,621 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EMER BATTERY MSG ON PTT PANEL DURING EMER SYS LIGHT TEST.  REPLACED EMER BATTERY, RESET CIDS & LIGHT TESTED OK.
